EPrints@IIT Delhi >
Faculty Research Publicatons  >
Mathematics >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1440

Title: Matrix games with fuzzy goals and fuzzy payoffs
Authors: Vijay, V
Chandra, S
Bector, C R
Keywords: Fuzzy goal
Fuzzy payoff
Fuzzy linear programming problem
Issue Date: 2005
Citation: Omega, 33(5), 425-429
Abstract: A two person zero sum matrix game with fuzzy goals and fuzzy payoffs is considered and its solution is conceptualized using a suitable defuzzification function. Also, it is proved that such a game is equivalent to a primal–dual pair of certain fuzzy linear programming problems in which both goals as well as parameters are fuzzy.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1440
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
vijaymat2005.pdf220.35 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback